# SDR AALA20141016012

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 70,735 hours, 37,416 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT WHEN THE HANDLE WAS PLACED IN UP POSITION.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED SEVERAL CYCLES OF LG EXTENSION & RETRACTION WITH NO FAULTS NOTED.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
